# SDR U2RA201905140001

- Difficulty date: May 11, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 98,257 hours, 14,773 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65B3901157
- Part serial: 000182
- Condition: Missing
- Location: Lt Wing
- Part time: 98,257 hours, 14,773 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: K

## Discrepancy

ON TAKE-OFF AIRCRAFT TRIED TO ROLL TO THE LEFT. DURING FLAP RETRACTION AT APPROXIMATE 10 DEGREE AILERON CONTROL RETURNED TO NORMAL. AIRCRAFT WAS OPERATED TO DESTINATION STATION PHIK AND HAD AN UNEVENTFUL LANDING. ON POST FLIGHT FOUND LEFT WING INBOARD FORE FLAP MISSING. PIECES OF FORE FLAP WERE RECOVERED AT DEPARTURE STATION PGUA. DEPARTURE OF FORE FLAP DURING TAKE-OFF CAUSED ADDITIONAL DAMAGE TO THE AIRCRAFT WING TO BODY FAIRING, NUMBER 5 AND NUMBER 6 GROUND SPOILER, WING TRAILING EDGE COMPOSITE PANEL, LEFT WING INBOARD MID FLAP AND LEFT WING INBOARD AILERON. A CONDITIONAL INSPECTION FOR PARTS DEPARTING THE AIRCRAFT HAS BEEN ACCOMPLISHED IN ACCORDANCE WITH AMM 05-51-58. A SUPPLEMENT TO THIS REPORT WILL BE SUBMITTED SHOULD MORE INFORMATION REGARDING THE EVENT BECOME AVAILABLE.
